# SDR 2008UALA00671

- Difficulty date: February 5, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 57,260 hours, 31,206 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 TO 15 EMERGENCY LIGHT STRIP ON FLOOR INOP.  COULD NOT DUPLICATE FAULT. OPS CHECKS OK.
